Volume 3, Issue 6-1, December 2015
Calculating Effective Wilson Coefficients for Kaon Decays in Renormalization Scale μ=1 GeV
Khadijeh Ghasemi, Somayeh Mehrjoo
Pages: 1-5     Published Online: Mar. 15, 2016
DOI: 10.11648/j.ajpa.s.2015030601.11
Abstract | Full-Text PDF (207KB) | Full-Text Html
View 3306                 Downloads 60
The Expanding Universe Without Big-Bang
Markos Georgallides
Pages: 6-32     Published Online: Jun. 21, 2016
DOI: 10.11648/j.ajpa.s.2015030601.12
Abstract | Full-Text PDF (3765KB) | Full-Text Html
View 3337                 Downloads 41
Browse journals by subject